×

zbMATH — the first resource for mathematics

Subregular nilpotent representations of Lie algebras in prime characteristic. (English) Zbl 0998.17003
Summary: We look in this paper at representations of Lie algebras of simple reductive groups in prime characteristic. We investigate those modules that have a subregular nilpotent \(p\)-character. In case all roots in the corresponding root system have the same length, we determine all simple modules in generic blocks as well as the Cartan matrices of these blocks. Our results confirm conjectures by Lusztig. We determine in these cases also extension groups between non-isomorphic simple modules. There are similar, somewhat less detailed results on non-generic blocks and the cases with two root lengths.

MSC:
17B10 Representations of Lie algebras and Lie superalgebras, algebraic theory (weights)
17B50 Modular Lie (super)algebras
17B45 Lie algebras of linear algebraic groups
17B20 Simple, semisimple, reductive (super)algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. Bourbaki, Éléments de mathématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre IV: Groupes de Coxeter et systèmes de Tits. Chapitre V: Groupes engendrés par des réflexions. Chapitre VI: systèmes de racines, Actualités Scientifiques et Industrielles, No. 1337, Hermann, Paris, 1968 (French). · Zbl 0186.33001
[2] K. A. Brown and I. Gordon, The ramification of centres: Lie algebras in positive characteristic and quantised enveloping algebras, preprint, April 1999. · Zbl 1037.17011
[3] Roger W. Carter, Finite groups of Lie type, Pure and Applied Mathematics (New York), John Wiley & Sons, Inc., New York, 1985. Conjugacy classes and complex characters; A Wiley-Interscience Publication. · Zbl 0567.20023
[4] Универсал\(^{\приме}\)ные обертывающие алгебры., Издат. ”Мир”, Мосцощ, 1978 (Руссиан). Транслатед фром тхе Френч бы Ју. А. Бахтурин; Едитед бы Д. П. Žелобенко.
[5] James Franklin, Homomorphisms between Verma modules in characteristic \?, J. Algebra 112 (1988), no. 1, 58 – 85. · Zbl 0644.17003
[6] Eric M. Friedlander and Brian J. Parshall, Modular representation theory of Lie algebras, Amer. J. Math. 110 (1988), no. 6, 1055 – 1093. · Zbl 0673.17010
[7] Eric M. Friedlander and Brian J. Parshall, Deformations of Lie algebra representations, Amer. J. Math. 112 (1990), no. 3, 375 – 395. · Zbl 0714.17007
[8] J. E. Humphreys, Modular representations of simple Lie algebras, Bull. Amer. Math. Soc. (N.S.) 35 (1998), no. 2, 105 – 122. · Zbl 0962.17013
[9] Jens Carsten Jantzen, Representations of algebraic groups, Pure and Applied Mathematics, vol. 131, Academic Press, Inc., Boston, MA, 1987. · Zbl 0654.20039
[10] J. C. Jantzen, Subregular nilpotent representations of \(\mathfrak s\mathfrak l_{n}\) and \(\mathfrak s\mathfrak o_{2n+1}\), Math. Proc. Cambridge Philos. Soc. 126 (1999), 223-257. CMP 99:07
[11] Jens Carsten Jantzen, Representations of Lie algebras in prime characteristic, Representation theories and algebraic geometry (Montreal, PQ, 1997) NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., vol. 514, Kluwer Acad. Publ., Dordrecht, 1998, pp. 185 – 235. Notes by Iain Gordon. · Zbl 0974.17022
[12] J. C. Jantzen, Modular representations of reductive Lie algebras, J. Pure Appl. Algebra (to appear). · Zbl 0976.17004
[13] V. Kac and B. Weisfeiler, Coadjoint action of a semi-simple algebraic group and the center of the enveloping algebra in characteristic \?, Nederl. Akad. Wetensch. Proc. Ser. A 79=Indag. Math. 38 (1976), no. 2, 136 – 151. · Zbl 0324.17001
[14] G. Lusztig, Periodic \?-graphs, Represent. Theory 1 (1997), 207 – 279. · Zbl 0895.20031
[15] G. Lusztig, Bases in equivariant \(K\)-theory, Represent. Theory 2 (1998), 298-369. CMP 98:16
[16] G. Lusztig, Subregular elements and bases in \(K\)-theory, Canad. J. Math. (to appear). · Zbl 0976.19002
[17] G. Lusztig, Representation theory in characteristic \(p\), Lecture at the Taniguchi conference, Nara 1998, preprint, December 1998. · Zbl 0901.20034
[18] G. Lusztig, Bases in equivariant \(K\)-theory II, preprint, March 1999. · Zbl 0999.20036
[19] Richard D. Pollack, Restricted Lie algebras of bounded type, Bull. Amer. Math. Soc. 74 (1968), 326 – 331. · Zbl 0175.31202
[20] Peter Slodowy, Simple singularities and simple algebraic groups, Lecture Notes in Mathematics, vol. 815, Springer, Berlin, 1980. · Zbl 0441.14002
[21] T. A. Springer and R. Steinberg, Conjugacy classes, Seminar on Algebraic Groups and Related Finite Groups (The Institute for Advanced Study, Princeton, N.J., 1968/69) Lecture Notes in Mathematics, Vol. 131, Springer, Berlin, 1970, pp. 167 – 266. · Zbl 0249.20024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.